MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3312040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Adhesion(s) (1695); Fall (1848); Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Impaired Healing (2378); Swelling/ Edema (4577)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: dots.Clinical adverse events received for bone fracture - femoral.Device and procedure(relatedness).Device related: definitely not.Procedure related: remote possibility.Date of event: 29/jul/2024.Date of implant: information not provided.Date of revision: information not provided.Device location: left.Treatment/impact: information not provided.Field changed: date of initial onset.Initial value: updated value: 29/jul/2024.Additional event information.Update: medical records received on ad 13 august 2024 were reviewed by a clinician to identify patient harms/product issues.In (b)(6) 2023, female patient fell and dehisced her wound 1 month after a right tka.She was treated with an i& d and long-term iv antibiotics for a subsequent infection secondary to the dehiscence.The operative note indicates the patient received an aspiration during this treatment that confirmed a staph infection.The patient had wound healing issues and a boil at the site of the dehiscence.The treatment was ultimately ineffective, and the patient was referred for a two-stage revision of the right knee.The only known depuy product associated with the infection is depuy bone cement.On (b)(6) 2024 the 73-year-old female patient received a 2-stage revision of the right knee to treat delayed wound healing, pain, swelling, reduced rom, and a surgical site abscess secondary to deep infection.Upon entering the joint, scar tissue and synovitis was debrided and deep infection confirmed.The manufacturer of the revised tibial tray patella, and femoral component were unknown.The only known depuy product that was revised was depuy cement.The patient received an unknown antibiotic spacer.The procedure was completed without complications.The revision performed on (b)(6) 2024 is a continuation of the fall, wound dehiscence, and i &d with long term antibiotics to treat the initial infection in (b)(6) 2023.As such, both treatments are continuations of the same infection events reported on this pc.An additional pc will not be opened.Doi: (b)(6) 2022 doe: (b)(6) 2023 (fall, wound dehiscence, infection).Dor: (b)(6) 2024.Right knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DEPUY CMW 1 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20076622
Report Number1818910-2024-18110
Device Sequence Number6508605
Product Code LOD
UDI-Device Identifier10603295168614
UDI-Public(01)10603295168614(17)260531(10)4218204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number3312040
Device Lot Number4218204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE FEMORAL.; UNKNOWN KNEE PATELLA.; UNKNOWN KNEE TIBIAL TRAY.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight79 KG